# SDR ASOA201612223088

- Difficulty date: December 22, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 40,129 hours, 30,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 102235
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LEFT AND RIGHT OVERWING AFT EMERENGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY POWER SUPPLY. OPERATIONAL CHECKS WERE GOOD.
